On the -boundedness of a family of integral operators
Chiara GallaratiDelft University of Technology, Netherlands
Emiel LoristDelft University of Technology, Netherlands
Mark VeraarDelft University of Technology, Netherlands
In this paper we prove an -boundedness result for integral operators with operator-valued kernels. The proofs are based on extrapolation techniques with weights due to Rubio de Francia. The results will be applied by the first and third author in a subsequent paper where a new approach to maximal -regularity for parabolic problems with time-dependent generator is developed.
Cite this article
Chiara Gallarati, Emiel Lorist, Mark Veraar, On the -boundedness of a family of integral operators. Rev. Mat. Iberoam. 32 (2016), no. 4, pp. 1277–1294DOI 10.4171/RMI/916